Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Thick discharge with no odor, brown bleeding, abdominal pain, hemorrhoid pain, head shivers. Help

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I have the following
thick gooey discharge no odor
period lasts half a day with old brown blood (6mths)
Lower abdominal pain right hand side pelvic area constant searing pain
7th day of pain
i have quite severe pain frm a hemmeroid that has flared up(7 days als0)
Have experienced bouts of flu like shivers in my head
this has been going on for the last year with symptoms becoming more severe
have had smears and swabs cm back normal
Posted Fri, 7 Sep 2012 in Vaginal and Uterus Health
Answered by Dr. Sree Gouri SR 1 hour later
Thanks for the query.
the possible causes for your problem are,
-anemia: due to continuous loss of blood because of hemorrhoids or due to deficiency of iron etc anemia can occur which can lead to symptoms like,
-increased vaginal discharge,
-less blood flow during periods,
-fatigue etc,

your pain could be because of chronic pelvic inflammatory disease or as side effect of quetiapine or due to constipation,
gastroenteritis can lead to pain in abdomen, blood in stools, chills etc.

so you once consult gynecologist and undergo physical examination which will rule out the possibility of vaginal infection and PID, and the present status of hemorrhoids can be noted,
then go for estimation of hemoglobin in blood,
with this primary workup the possible cause for your symptoms can be make out and treatment can be taken accordingly.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor